# SDR AALA201712049019

- Difficulty date: November 6, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK ON AFT GALLEY SHEAR PLATE AT STRINGER 23L BETWEEN FR69 TO FR70. REPLACED SHEAR PLATE PER SRM 51-72-11.
